# SDR ABXA080064

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 49,587 hours, 39,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 34130
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LAMPS INOPERATIVE.  DEFERRED: 59239.  EMERGENCY LIGHT BATTERY PACKS SWAPPED FROM PRIMARY TO SPARE POSITIONS.  OPS CHECKED GOOD.  ALL WORK DONE IAW AMM 33-51-07-2.  THE SPARE EMERGENCY LIGHT BATTERY HAS BEEN DEFERRED FOR TRACKING IAW ABX GMM 01-07-04.  CLEARED DI:  REMOVED AND REPLACED THE SPARE EMERGENCY LIGHTS BATTERY PACK IAW B767 33-50-00.
